# SDR UALA2010102803999

- Difficulty date: October 27, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 77,377 hours, 12,637 cycles
- Engine: Pwa PW4060
- System (JASC): 2397 · Communications System Wiring
- Part: Cable
- Part number: W24701CXBA6903
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HF RADIO FREQUENCY FAULTY.   ANYTIME RT HF RADIO FRQ TUNED WILL CAUSE OVERSPEED MSG ON EADI AND AUTOTHROTTLE BACK TO IDLE, PER CREW.  PER CREW, GOT MESSAGE AND THROTTLES WENT TO IDLE, BUT AUTOTHROTTLE DID NOT DISENGAGE.  NO PROBLEM USING LEFT HF.  FOUND OPEN 5 FT AFT OF D4007P&J.  SUSPECT DAMAGE AT PRESSURE BULKHEAD FEED THRU COAX RUN GOES THRU PRESS BULKHEAD AND IS 35FT 2 IN  LONG.  CABLE REPLACEMENT WILL REQUIRE 9 SHIFTS TO COMPLETE.  COAX CABLE REPLACED AT SMB REF WU S1567P PER WD.
